# SDR USAA2012040200008

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,653 hours, 20,703 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Fitting
- Part number: D5528187000070
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REPORT - LEFT ELEVATOR OUTBOARD SERVO ACTUATOR ROD END ATTACH FITTING HAS THE ANTI-ROTATION TAB FOR MOUNTING BOLT HEAD MISSING.  REPAIRED LEFT ELEVATOR OUTBOARD SERVO ACTUATOR ROD END ATTACH FITTING IAW A319 SRM 55-26-47 PAGE BLOCK 202. 5.A. REPAIR.
